# SDR FDEA202202050226

- Difficulty date: February 5, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 91,177 hours, 21,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: ABA76431
- Condition: Damaged
- Location: 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT 1 ENTRY DOOR FORWARD UPPER CORNER EXTERIOR SKIN FOUND EDGE   DAMAGED.   . CABIN - LEFT 1 ENTRY DOOR FORWARD UPPER CONER EXTERIOR SKIN DAMAGED EDGE ,   REPAIR CARRIED OUT AS PER FEDEX EA # 1-5210-T0366880 P1 . TITLE : DOORS - PASSENGER /   CREW - L1 PASSENGER ENTRY DOOR - REPAIR ON OUTER SKIN AT UPPER FORWARD CORNER   - RSC TRACKING . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
